# SDR ASAA2022062338773

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 53,091 hours, 15,893 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018140
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472010 FOUND 8 PLATFORMS WITH RUBBER MISSING. (6, 11, 12, 17, 19, 20, 22, AND 24). GROUNDED - YES. REPLACED 8 PLATFORMS (6, 11, 12, 17, 19, 20, 22, AND 24) REF TC 78472010.
